# SDR CKSA95024

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Fs 70
- Part time: 32,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - EVIDENCE OF CORROSION AT STATION 70 AND STRINGER 31R.  REPAIRED AREA AT STATION 70 AND STRINGER 31R IAW EA 95-135 AND DAC FAX FILE NR 268167.  (M)
